# SDR AALA20171022001

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 2,554 hours, 1,004 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR CYLINDER PRESSURE LOW.  SERVICED THE DOOR CYLINDER IAW AMM 52-22-00.
